Can voltaren (diclofenac) cause headaches?

Yes. Interestingly, voltaren (diclofenac) or any type of analgesic (pain medicine) can cause the symptom it is taken to treat! some headaches are rebound headaches caused by regular use of pain meds 3-4 days a week. Also some allergies or advers effect to drugs can be headache.

Related Questions

Hi, I'm an Italian boy. Since I was 17, I suffer very often from strong headache. They are forced to take more and SOLIDAMUR bags or syringes Voltaren (diclofenac)?

See your doctor. Generally headaches can be readily diagnosed and readily treated. At your age it's time to have it diagnosed and to be taken care of safely and effectively. Read more...

Dizy confuse 4 day then headache. Feel squeez at the back. Migrain history. Ct last year normal. Voltaren (diclofenac) brufen almostuseles. Tension, migrain, tumor?

Likely migraine, etc. If you've a history of migraines, it's likely a migraine. A migraine can have many preliminary symptoms like visual disturbances, nausea, and "world spinning" which could be interpreted as dizziness. It also could be tension if you're under stress, so see your doctor to talk of possible alternative treatment like ergotamine or Aspirin and/or if it gets worse. Good luck. Read more...

I hurted my neck when turning it fast and many times. It caused pain. Can I put voltaren (diclofenac) gel? Will it help?

Yes. Yes, voltaren (diclofenac) gel is an antinflammatory which relieves pain and decreases inflammation. Needless to say if you do not get relief you need to see a doctor. Also remember voltaren (diclofenac) gel is a rx medication and you must use it under the guidance of a physician. Read more...